# SDR CA970715009

- Difficulty date: July 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cvac 340CVAC
- Engine: Allsn 501D13D
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 35040100
- Condition: Ruptured
- Location: Hyd Sys
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A, J

## Discrepancy

(CAN) DURING CRUISE CHECK, IT WAS OBSERVED THAT HYDRAULIC FLUID WAS NOT VISIBLE IN SIGHT GLASS OF RESERVOIR. SUBSEQUENT MAINTENANCE CHECK REVEALED HYDRAULIC LINE TO PRESSURE SWITCH WAS RUPTURED. HYDRAULIC LINE REPLACED.
